# SDR LR7A08087

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 58,246 hours, 35,131 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 3425828L
- Condition: Cracked
- Location: Fs 880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK, PER JOB CARD HB5302, FOUND LT AFT FUSELAGE INTERIOR LOWER BULKHEAD WEB CRACKED THROUGH FASTENER HOLE AT FS 880L, WL200.  REPAIR IAW DRAWING 342582 BY FABRICATING AND INSTALLING WEB.
